# SDR CA001122019

- Difficulty date: November 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737-2A3
- Aircraft time: 59,976 hours
- Engine: Pwa JT8D9A
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: 6544566
- Condition: Damaged
- Location: Valve
- Part time: 2,274 hours, 12,178 cycles
- Component: Brake, Bendix, 26010425
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A LOSS OF B SYSTEM HYDRAULIC FLUID EN ROUTE FROM ABBOTTSFORD TO CALGARY. UPON ARRIVAL IN CALGARY THE NR 1 BRAKE WAS FOUND TO BE LEAKING AT QUICK DISCONNECT FITTING AT THE BRAKE ASSY. WHEN THE FITTING WAS REMOVED THE BACK UP O-RING WAS FOUND DAMAGED. A BRAKE O-RING KIT WAS INSTALLED AND THE AIRCRAFT RETURNED TO SERVICE.
